# SDR VNAA0610033

- Difficulty date: October 20, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 6,606 hours, 6,686 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: OCT035191
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOUD NOISE ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND FOUND THE LEFT HAND NOSE TIRE HAD SUFFERED TREAD SEPARATION.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES.  FUSELAGE AND GEAR DOOR WERE REPAIRED.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
